# SDR C2XA11SH129

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145LR
- Aircraft serial: 145009
- Aircraft time: 28,198 hours, 26,909 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 14567156002
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT GROUND SPOILER ACTUATOR UPPER ATTACHMENT HINGE FITTING BRACKET HAS MIGRATING HAT BUSHING.  MAINTENANCE PERFORMED REPAIR ON RT GROUND SPOILER ACTUATOR UPPER ATTACHMENT HINGE FITTING BRACKET IAW EMB-145 AMM 27-62-05, OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
